# SDR 97ZZZX4811

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N159RP
- Make and model: Robsin R44
- Aircraft serial: 0342
- System (JASC): 7170 · Engine Drains
- Part: Drain Tube
- Part number: A7297
- Condition: Leaks
- Location: Rt Firewall
- Part time: 95 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAIN TUBE OPENING IS LOCATED INSIDE AIRFRAME IN TRANSMISSION AREA.  WHEN SUMP DRAIN VALVE LEAKS, FUEL DRAINS INTO AND ACCUMULATES AT JUNCTION OF FIREWALLS CREATING EXTREME FIRE HAZARD.  SUBMITTER RECOMMENDS REVISING THE SUMP DRAIN PLUMBING ALA R22 SYSTEM TO PROVIDE POSITIVE OVERBOARD VENTING OF FUEL IN THE EVENT OF DRAIN VALVE SEEPAGE.  REF:  R44 IPC FIG 8-5, ITEMS 8 AND 10.
